MathSciNet Relay Station
MathSciNet bibliographic data
MR991492 (90e:58086) 58F11 (28D05)
Lesigne, Emmanuel Théorèmes ergodiques pour une translation sur un nilvariété. (French) [Ergodic theorems for a translation on a nilmanifold] Ergodic Theory Dynam. Systems 9 (1989), no. 1, 115–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement